# SDR CHQA000559

- Difficulty date: September 17, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 5,591 hours, 3,797 cycles
- Engine: Allsn AE3007A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Diffuser
- Part number: 23075866
- Condition: Separated
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND AFTER FLIGHT 6357, THE FLIGHT CREW NOTICED .3333 TO .5000 OF THE NR 2 ENGINE EXHAUST MIXER ASSEMBLY WAS MISSING.  MAINTENANCE DISCOVERED .3333 OF THE DIFFUSER IS MISSING ALONG WITH INTERNAL DAMAGE TO THE THRUST REVERSER AND EXHAUST CONE. MAINTENACE REMOVED AND REPLACED THE DIFFUSER, DUCT SHROUD, AND EXHAUST CONE.  THE THRUST REVERSER WAS PUT ON A 50 HOUR FLY BY.  ON 9/21/04 THE THRUST REVERSER WAS REMOVED AND REPLACED.  OPS CHECK GOOD.
